EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-5013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
07/22/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 2897741 - 02-010-01-0350 - logic femoral ps cem right sz 5; 3571237 - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t; 3565106 - 200-02-38 - three peg patella 38mm; 02 0040 14 008 - a10007 - gps knee implant kit.Pending investigation.There is no other information available.
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the right knee, with no revision surgery reported.It is stated the patient has suffered the following injuries and complications: increasing pain, swelling and instability in his right knee.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the reported event cannot be confirmed from the information provided but may be related to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.